Generic Name: EMOLLIENTS - TOPICAL Aqua Glycolic Face Top Precautions
Before using this product, tell your doctor or pharmacist
if you are allergic to any of the ingredients (e.g., urea, lactic acid) in the
product; or if you have any other allergies. This product may contain inactive
ingredients, which can cause allergic reactions or other problems. Talk to your
pharmacist for more details.
Before using this medication, tell your doctor or
pharmacist your medical history, especially of:
This medication may make you more sensitive to the sun.
Check the label for any warnings or ask your doctor or pharmacist if you need
to take any special precautions when in the sun. Your doctor/pharmacist may
suggest using a sunscreen, wearing protective clothing when outdoors, and
avoiding prolonged sun exposure, tanning booths, and sunlamps.
Some products may stain/discolor clothing. Ask your doctor
Generic Name: DECONGESTANT/ACETAMINOPHEN/ANTIHISTAMINE -
ORAL Allergy Plus Severe Sinus HA Oral Precautions
Before taking this product, tell your doctor or pharmacist
if you are allergic to any of its ingredients; or if you have any other
allergies. This product may contain inactive ingredients, which can cause
allergic reactions or other problems. Talk to your pharmacist for more
If you have any of the following health problems, consult
your doctor or pharmacist before using this medication:
breathing problems (such as asthma, emphysema)
high blood pressure
stomach/intestinal problems (such as blockage, constipation,
overactive thyroid (hyperthyroidism)
urination problems (such as trouble urinating due to enlarged
prostate, urinary retention)
This drug may make you dizzy or drowsy or cause blurred
My mother started taking Sandomigran 15 years ago - 2 tablets a day to start and now she is down to 1 a day.
She doesn't get what I would call a traditional migraine but was prescribed this medication as her face kept swelling up approximately every month (she was 60). Whichever side of her face she was sleeping on swelled up and she would get a pain in the back of her neck.
After visiting several Dr's she was told by a specialist that it was a migraine and that the medication would help by thinning the blood. She hasn't had a problem since, but at 70 her memory has deteriorated - more than her peers and seems to be getting worse. She also has a lack of concentration and seems anxious often, finding it difficult to sit and relax.
I was wondering:
if the migraine diagnosis was correct,
whether the medication is appropriate and if it should be taken consistently for 15 years,
whether the Sandomigrain could develop early memory loss or any of the oth...
You should knowAnswers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.